Hermitian Finite Element Complementing the Bogner-Fox-Schmit Rectangle Near Curvilinear Boundary

Тип публикации: статья из журнала

Год издания: 2016

Идентификатор DOI: 10.1134/S1995080216050036

Ключевые слова: Continuously differentiable finite elements, Bogner-Fox-Schmit rectangle, approximation of curvilinear boundary, approximation of curvilinear boundary, Bogner–Fox–Schmit rectangle, Continuously differentiable finite elements

Аннотация: We discuss the Hermitian finite elements of high-order accuracy for solving boundary value problems for partial differential equations in domains with curvilinear boundaries. New elements are constructed in such a way that they can be used in conjunction with the Bogner-Fox-Schmit rectangular elements.

Ссылки на полный текст

Издание

Журнал: LOBACHEVSKII JOURNAL OF MATHEMATICS

Выпуск журнала: Vol. 37, Is. 5

Номера страниц: 527-533

ISSN журнала: 19950802

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.